# SDR AMTA200500424

- Difficulty date: May 5, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Condition: Migrated
- Location: Nr 2 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD/FIREWALL, NR 2 ENGINE STRUT MID BULKHEAD HAS MIGRATING SHIMS AT FWD IB AND OB LOWER MID SPAR BOLT ATTACH POINTS PP STA 174.  COMPLIED WITH PART 1 OF ERA.  (K)
